Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 60, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 22, 2011, 8:14 PM CDT for Fulton County, Peoria County, Illinois. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 8:14 PM CDT (01:14 UTC)
- Expired
- Apr 22, 2011, 8:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Peoria County, IL
The radar
The Lincoln radar (KILX), 76 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 8:16 PM CDT | HAIL 1 | Canton, IL | HAIL LASTED TWO MINUTES AT LYNN AND 5TH STREET IN CANTON. |
| Apr 22, 8:18 PM CDT | HAIL 1 | Canton, IL | QUARTER HAIL IN DOWNTOWN CANTON. |
| Apr 22, 8:43 PM CDT | HAIL 0.5 | 1 S Mossville, IL | SWOP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
032
WUUS53 KILX 230114
SVRILX
ILC057-143-230145-
/O.NEW.KILX.SV.W.0060.110423T0114Z-110423T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
814 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
* UNTIL 845 PM CDT.
* AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ST. DAVID...OR 6 MILES SOUTHWEST OF CANTON...AND MOVING NORTHEAST
AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
PEORIA...FARMINGTON...GLASFORD...TRIVOLI...HANNA CITY...BELLEVUE...
WEST PEORIA...DUNLAP...NORRIS...BANNER...SMITHVILLE...PEORIA
INTERNATIONAL AIRPORT...NORWOOD...KICKAPOO...PEORIA HEIGHTS...ALTA
AND MOSSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4088 8951 4084 8952 4080 8956 4072 8955
4044 9003 4058 9020 4072 9001 4071 8999
4073 8999 4097 8966
TIME...MOT...LOC 0115Z 231DEG 52KT 4055 9003
WIND...HAIL 60MPH 1.00IN
$$
AUTEN2 follow-up statements
311
WWUS53 KILX 230130
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT FRI APR 22 2011
ILC057-230140-
/O.CAN.KILX.SV.W.0060.000000T0000Z-110423T0145Z/
FULTON IL-
830 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FULTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4088 8951 4084 8952 4080 8956 4072 8955
4059 8978 4070 8994 4097 8966
TIME...MOT...LOC 0130Z 234DEG 62KT 4069 8975
$$
ILC143-230145-
/O.CON.KILX.SV.W.0060.000000T0000Z-110423T0145Z/
PEORIA IL-
830 PM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PEORIA COUNTY
UNTIL 845 PM CDT...
AT 828 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HANNA CITY...OR 11 MILES SOUTHWEST OF PEORIA...MOVING NORTHEAST AT 70
MPH.
LOCATIONS IMPACTED INCLUDE...
PEORIA...BELLEVUE...WEST PEORIA...DUNLAP...PEORIA INTERNATIONAL
AIRPORT...NORWOOD...KICKAPOO...PEORIA HEIGHTS...ALTA AND MOSSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4088 8951 4084 8952 4080 8956 4072 8955
4059 8978 4070 8994 4097 8966
TIME...MOT...LOC 0130Z 234DEG 62KT 4069 8975
WIND...HAIL 60MPH 1.00IN
$$
AUTEN694
WWUS53 KILX 230146
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
846 PM CDT FRI APR 22 2011
ILC143-230157-
/O.EXP.KILX.SV.W.0060.000000T0000Z-110423T0145Z/
PEORIA IL-
846 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR PEORIA COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4088 8951 4084 8952 4080 8956 4072 8955
4059 8978 4070 8994 4097 8966
TIME...MOT...LOC 0130Z 234DEG 62KT 4069 8975
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:40 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 22, 6:40 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 640 PM CDT FRI APR 22 2011 .DISCUSSION... ISSUED 215 PM CDT FRI APR 22 2011 ACTIVE WEATHER PATTERN TO CONTINUE INTO AT LEAST THE MIDDLE OF NEXT WEEK WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. PRIMARY THREAT FOR EXCESSIVE RAINFALL WILL SHIFT INTO SOUTHEAST ILLINOIS TONIGHT AS THE COLD FRONT...CURRENTLY OVER EAST CENTRAL IOWA...BECOMES PARALLEL TO THE UPPER FLOW. WILL HOLD ON TO THE CURRENT FLASH FLOOD WATCH FOR THE SOUTHEAST THIRD INTO EARLY SATURDAY AFTERNOON. SHORT TERM...TONIGHT THROUGH MONDAY NIGHT UPPER LEVEL WAVE AND ASSOCIATED COLD FRONT MAKING GOOD PROGRESS TO THE EAST AND IS EXPECTED TO PUSH INTO SOUTHEAST ILLINOIS BY LATE TONIGHT. BIG QUESTION IS WHETHER ADDITIONAL CONVECTION MAY DEVELOP AHEAD OF THE COLD FRONT LATER THIS AFTERNOON AND EVENING. SHORT TERM MODELS...ALONG WITH THE HI-RES NMM AND ARW MODELS INDICATE ADDITIONAL CONVECTION WILL FORM ALONG THE COLD FRONT AND SWEEP ACRS THE AREA DURING THE EVENING. ENOUGH LOW LEVEL CONVERGENCE ALONG THE APPROACHING SURFACE WAVE AND FRONTAL BOUNDARY SHOULD BE ABLE TO SUPPORT SOME CONVECTION ACRS THE AREA THIS EVENING WITH AN OVERALL SHIFT OF THE STORMS INTO THE SOUTHEAST. FRONT SHOULD BECOME STATIONARY ALONG OR JUST SOUTH OF INTERSTATE 70 WITH A VERY FAVORABLE SETUP FOR EXCESSIVE RAINFALL ALONG THE FRONTAL BOUNDARY LATE TONIGHT INTO SATURDAY MORNING...WITH A CHANCE FOR ADDITIONAL STORMS ACRS THE SE LATE SATURDAY NIGHT INTO SUNDAY. FURTHER NORTHWEST...POPS WILL BE TRIMMED AS SOMEWHAT DRIER AIF FILTERS IN BEHIND THE COLD FRONT LATE TONIGHT AND MOST OF SATURDAY. STILL APPEARS THE BETTER RAIN CHANCES WILL BE ALONG OR SOUTH OF INTERSTATE OF 72 LATE SATURDAY INTO SUNDAY MRNG BUT WILL CARRY SOME LOW CHANCE POPS FURTHER NORTH. LATEST 12Z ECMWF SUGGESTS A NORTHWARD PUSH TO THE FRONTAL BOUNDARY OVER SE IL LATE SUNDAY INTO EARLY MONDAY AS ANOTHER SIGNIFICANT UPPER LEVEL WAVE PUSHES INTO THE PLAINS. AS A RESULT...WILL CONTINUE WITH THE HIGH CHANCE POPS NORTH AND LIKELY SOUTH FOR LATER SUNDAY INTO EARLY MONDAY. SURFACE WAVE WILL SHIFT NORTHEAST INTO CENTRAL ILLINOIS ON MONDAY WITH ALL AREAS EXPERIENCING HIGH CHANCE/LIKELY POPS ON MONDAY AND MONDAY NIGHT. LONG TERM...TUESDAY THROUGH FRIDAY VERY ACTIVE WEATHER PATTERN TO HOLD ACRS THE AREA AT LEAST THROUGH MID WEEK WITH ADDITIONAL SHORTWAVE ENERGY FORECAST TO PUSH ACRS THE REGION LATE TUESDAY THROUGH WEDNESDAY NIGHT. ADDITIONAL SIGNIFICANT RAINFALL WILL BE LIKELY WITH THIS WAVE WITH MODELS INDICATING A SLOWER PROGRESSION ACRS THE MIDWEST...WHICH WILL KEEP AT LEAST SLIGHT CHANCE POPS GOING INTO WEDNESDAY NIGHT. LARGE CLOSED LOW EXPECTED TO SLOWLY DRIFT EWD ACRS THE GREAT LAKES FOR THE REMAINDER OF THE FORECAST PERIOD KEEPING TEMPS AT BIT BELOW NORMAL FOR THE END OF THE WEEK. SMITH && .AVIATION... ISSUED 640 PM CDT FRI APR 22 2011 LOW PRESSURE...CURRENTLY CENTERED NEAR KUIN...WILL TRACK NORTHEAST INTO THE GREAT LAKES BY 12Z SATURDAY. THIS TRACK WILL PULL A COLD FRONT THROUGH THE CENTRAL ILLINOIS TERMINALS TONIGHT. HOWEVER...UNTIL FROPA...IFR CIGS ALONG WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE ANTICIPATED. ONLY INCLUDED A TEMPO FOR THUNDER AT THE FURTHER SOUTH KSPI/KDEC TERMINALS WHERE THEY WILL GET INTO THE WARMER AIR TO THE SOUTH OF THE SURFACE LOW. SOUTH SOUTHEAST WINDS AHEAD OF THE FRONT WILL TREND WESTERLY WITH FROPA...WITH CIGS CLIMBING TO VFR. VFR CONDITIONS AND GUSTY WESTERLY WINDS ARE ANTICIPATED SATURDAY BEHIND THE SYSTEM. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ILZ054>057- 061>063-066>068-071>073. &&
Hazardous weather outlook, Apr 22, 3:25 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CDT FRI APR 22 2011 ILZ054>057-061>063-066>068-071>073-232030- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 325 PM CDT FRI APR 22 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT PERIODS OF RAIN AND THUNDERSTORMS WILL CONTINUE TONIGHT. FLASH FLOODING WILL BE POSSIBLE ALONG WITH THE CONTINUED RIVER FLOODING AS RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE LIKELY. SEVERE STORMS WITH HAIL WILL ALSO BE POSSIBLE LATER THIS EVENING. SEVERE WEATHER THREATS WITH THE SECOND PERIOD OF STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE. RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING. ILZ027>031-036>038-040>053-232030- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 325 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SECOND ROUND OF THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE THROUGH CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY IN THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE. RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING. HJS
In the hours before
Local storm report, Apr 22, 2:43 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
04/22/2011 M1.69 INCH LAWRENCE IL CO-OP OBSERVER
SINCE 7 CDT
&&
BOUSLEYLocal storm report, Apr 22, 3:03 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/22/2011 M1.16 INCH FULTON IL MESONET
STORM TOTAL. SWOP REPORT.
&&
BOUSLEYLocal storm report, Apr 22, 3:06 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 3 S GREENVIEW 40.04N 89.74W
04/22/2011 M1.16 INCH MENARD IL MESONET
SINCE 0915 THIS MORNING.
1200 PM FLOOD 2 NW FRANKLIN 39.64N 90.07W
04/22/2011 MORGAN IL LAW ENFORCEMENT
2 TO 3 FEET OF WATER OVER ROAD.
1213 PM FLOOD 1 S ATHENS 39.95N 89.72W
04/22/2011 MENARD IL EMERGENCY MNGR
2 TO 4 INCHES OF WATER OVER POST ROAD AND RISING.
1219 PM HEAVY RAIN MORTON 40.61N 89.47W
04/22/2011 M1.36 INCH TAZEWELL IL MESONET
PAST 24 HOURS.
1243 PM HEAVY RAIN GALESBURG 40.95N 90.38W
04/22/2011 M1.40 INCH KNOX IL MESONET
PAST 24 HOURS.
0100 PM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
04/22/2011 M0.90 INCH SANGAMON IL MESONET
RAIN FALL SINCE 7 AM.
0105 PM TSTM WND DMG 8 SSW NEWTON 38.88N 88.22W
04/22/2011 JASPER IL EMERGENCY MNGR
CAMPING TRAILER BLOWN OVER...AT KUHLS CAMPGROUND.
0105 PM TSTM WND DMG 3 W INGAHAM 38.83N 88.39W
04/22/2011 CLAY IL EMERGENCY MNGR
ONE FOOT WIDE TREE...OVER ROAD...INGAHAM ROAD AND ONE AND
ONE HALF MILES EAST OF DETRICH BLACKTOP.
0110 PM HAIL NEWTON 38.99N 88.16W
04/22/2011 M1.00 INCH JASPER IL CO-OP OBSERVER
0127 PM HAIL 10 W BIRDS 38.84N 87.86W
04/22/2011 M1.00 INCH LAWRENCE IL EMERGENCY MNGR
0130 PM HAIL CLAY CITY 38.69N 88.35W
04/22/2011 M1.75 INCH CLAY IL TRAINED SPOTTER
0130 PM TSTM WND GST CLAY CITY 38.69N 88.35W
04/22/2011 M60.00 MPH CLAY IL TRAINED SPOTTER
0140 PM NON-TSTM WND GST 1 N LAWRENCEVILLE 38.74N 87.69W
04/22/2011 M60.00 MPH LAWRENCE IL CO-OP OBSERVER
0140 PM HAIL 1 N LAWRENCEVILLE 38.74N 87.69W
04/22/2011 M1.00 INCH LAWRENCE IL CO-OP OBSERVER
0240 PM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
04/22/2011 M1.69 INCH LAWRENCE IL CO-OP OBSERVER
SINCE 7 CDT
0253 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/22/2011 M1.16 INCH FULTON IL MESONET
STORM TOTAL. SWOP REPORT.
&&
BOUSLEYLocal storm report, Apr 22, 5:07 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 2 N WENDELIN 38.86N 88.28W
04/22/2011 JASPER IL EMERGENCY MNGR
*** 1 INJ *** 4 CAMPING TRAILERS BLOWN OVER AT KUHLS
CAMPGROUND...TREE FELL ON ONE CAMPER AND CUT IT IN HALF.
CORRECTED LOCATION.
&&
AJLocal storm report, Apr 22, 5:30 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 2 N WENDELIN 38.86N 88.28W
04/22/2011 JASPER IL EMERGENCY MNGR
PART OF METAL ROOF BLOWN OFF HOUSE.
0110 PM TSTM WND DMG 5 S NEWTON 38.92N 88.16W
04/22/2011 JASPER IL EMERGENCY MNGR
TREE DOWN, DAMAGED PART OF A TRAILER HOME.
0110 PM HAIL 5 S NEWTON 38.92N 88.16W
04/22/2011 E1.00 INCH JASPER IL EMERGENCY MNGR
NICKEL TO QUARTER SIZED HAIL.
&&
AJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:35 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 40 min |
| Apr 22, 10:17 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Effingham, Jasper | 5 hr |
| Apr 22, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 21 min |
| Apr 23, 11:09 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 15 days |
| Apr 23, 11:09 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 19 days |
| Apr 23, 11:43 AM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.